# SDR SWIA2020072951518

- Difficulty date: June 23, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FS280.00 SACRIFICIAL PLATE FROM LBL9.00 TO RBL 9.00 HAS CORROSION.  INSTALLED NEW SACRIFICIAL PLATE OF FS280.  IAW SRM, AND DWG.
